Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2014 (2014), Article ID 945902, 8 pages
http://dx.doi.org/10.1155/2014/945902
Research Article

-Asymptotically Lacunary Equivalent Sequences

Department of Mathematics, Faculty of Education, Yüzüncü Yıl University, 65080 Van, Turkey

Received 2 July 2014; Accepted 22 September 2014; Published 3 December 2014

Academic Editor: Shamsul Qamar

Copyright © 2014 Tunay Bilgin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tunay Bilgin, “-Asymptotically Lacunary Equivalent Sequences,” International Journal of Analysis, vol. 2014, Article ID 945902, 8 pages, 2014. doi:10.1155/2014/945902